# SDR ASAA2013021493924

- Difficulty date: February 14, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 37,174 hours, 15,262 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 141A61503
- Part serial: 000500
- Condition: Out Of Adjust
- Location: L1
- Part time: 37,141 hours, 15,254 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE.  FOUND L1 DOOR GUIDE ARM, CENTERING GUIDE, AND LOWER AFT TWO STOP PINS OUT OF ADJUSTMENT.  ADJUSTED GUIDE ARM,  CENTERING GUIDE, AND LOWER AFT TWO STOP PINS TO WITHIN LIMITS IAW AMM 52-11-00-820-801.  CHECKED SKIN CLEARANCE AND FLUSHNESS WITHIN LIMITS REF AMM 52-11-00-820-801.  PERFORMED FWD ENTRY DOOR SYS  TEST.  TEST PASSED.  FORCE TO CLOSE DOOR AT 450 IN LBS AND FORCE TO OPEN DOOR AT 250 IN LBS WITHIN LIMITS IAW AMM 52-11-00-700-804.  REMOVED AND REINSTALLED INTERIOR DOOR HANDLE IAW AMM 52-11-31.  LUBRICATED FWD ENTRY DOOR IAW AMM 12-28-11-640-801.
